# SDR P5CA9801131

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FRAME LOWER FWD END IS DAMAGED.  REPAIRED PER SRM 51-10-01 AND 51-30-02.
